Partial Regularity and the Navier-Stokes Equations

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)101-118
Number of pages18
JournalNorth-Holland Mathematics Studies
Volume81
Issue numberC
DOIs
StatePublished - 1983

Fingerprint

Partial Regularity
Navier-Stokes Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Partial Regularity and the Navier-Stokes Equations. / Kohn, Robert.

In: North-Holland Mathematics Studies, Vol. 81, No. C, 1983, p. 101-118.

Research output: Contribution to journalArticle

@article{3234f68c74784c9995ea95d435423336,
title = "Partial Regularity and the Navier-Stokes Equations",
author = "Robert Kohn",
year = "1983",
doi = "10.1016/S0304-0208(08)72087-5",
language = "English (US)",
volume = "81",
pages = "101--118",
journal = "North-Holland Mathematics Studies",
issn = "0304-0208",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Partial Regularity and the Navier-Stokes Equations

AU - Kohn, Robert

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=0039770172&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039770172&partnerID=8YFLogxK

U2 - 10.1016/S0304-0208(08)72087-5

DO - 10.1016/S0304-0208(08)72087-5

M3 - Article

VL - 81

SP - 101

EP - 118

JO - North-Holland Mathematics Studies

JF - North-Holland Mathematics Studies

SN - 0304-0208

IS - C

ER -